# SDR AALA202503130838

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 34,712 hours, 14,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Kinked
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: D30665513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L4 DOOR SLIDE THE REPLACEMENT SLIDE INFLATION HOSE WAS FOUND TO BE KINKED DURING THE PRE-INSTALLATION INSPECTION. MAINTENANCE ROUTED THE BAD FROM STOCK SLIDE TO BE SENT OUT FOR REPAIR AND RE-INSTALLED THE ORIGINAL SLIDE.
